Behind my knee along with popping sensations where my medial is. Should I continue the injections? Is this normal?
Just got my 1st shot of the euflexxa 5 days in my knee for osteoarthritis and still having pain?
- 16 Sep 2014 by pnutkid
- 16 September 2014
- euflexxa, osteoarthritis, pain, injection, knee
Added 17 Sep 2014:
What would be the next step for me if I have all 3 injections and no relief after the 6 week mark? I can't stand this popping when I walk and pain behind my knee
The injections are given in a series in order to build a cushion in the joint. The drug itself is thick, almost gel-like material. You pretty much have to have the whole series to experience pain relief. Each injection builds another layer of cushioning within the joint. So, yes, I would recommend that you continue with the series. I hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Jul 2010 • 1 answer
Euflexxa - My knee has responded very badly to the 3-stage injection series. I cannot lift my leg or
Updated 6 Aug 2013 • 2 answers
Updated 12 May 2013 • 2 answers
Updated 12 Apr 2014 • 1 answer
What would likely happen if I ran a 4-mile race at an easy pace 30 hours after my third Euflexxa in?
Updated 16 Dec 2014 • 2 answers